# SDR 2007UALA01387

- Difficulty date: May 2, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 55,803 hours, 20,921 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Stiff
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DOES NOT ARM, LEVER IS STIFF.  [SUP 06-06-07]  GIRT BAR LIFT SPRING WAS JAMMED REPLACED LEFT DOOR GIRT BAR  AND BAR LOCK AND REPLACED LEFT DOOR ASSIST BOTTLE.
